Real Analysis Exchange

Rearrangeable Functions on the Real Line

Vittorino Pata and Pietro Ursino

Full-text: Open access

Abstract

A function $f$ on the real line is rearrangeable if there exists a bijection $\gamma$ on its domain such that $f\circ\gamma$ is continuous. Combinatorial and analytic aspects of the problem are investigated.

Article information

Source
Real Anal. Exchange, Volume 24, Number 2 (1999), 677-694.

Dates
First available in Project Euclid: 28 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.rae/1285689144

Mathematical Reviews number (MathSciNet)
MR1704743

Zentralblatt MATH identifier
0968.26005

Subjects
Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}

Keywords
isomorphisms of measurable sets rearrangeable functions

Citation

Pata, Vittorino; Ursino, Pietro. Rearrangeable Functions on the Real Line. Real Anal. Exchange 24 (1999), no. 2, 677--694. https://projecteuclid.org/euclid.rae/1285689144


Export citation